# SDR NACA2024080100001

- Difficulty date: August 1, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 111,614 hours, 20,854 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Control Panel
- Part number: 233T3232300
- Part serial: D00319
- Condition: Failed
- Location: Apu Start
- Part time: 8,918 hours, 3,236 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT. REMOVED AND REPLACED THE APU START PANEL IAW AMM 49-41-81.
